Aa
A
A
A
Close
Women's Health Community
65.6k Members
232077 tn?1218426943

Depo Provera Birth Control

I just completed my Lupron Depot therapy and now my GYN wants me to go on Depo Provera because he feels this is the best course of treatment to continue with. I had heard that it caused a great amount of weight gain and asked him about that and he said that the drug does increase your appetite and if you reach for cake instead of fruit you WILL gain weight.

I did some research on the net and now I wish I never had because I read so many horror stories about the drug. Then again I also read horror stories about the Lupron shot and I was fine on that. Another thing I'm worried about is that they say once you get injected whatever side effects you have you have for three months. I'm getting married in 4 months and I don't need any crazy side effects like migraines lasting that long when I'm trying to plan for my special day!

So does anyone have any info they can give me?
1 Responses
332074 tn?1229564125
I didn't have any problems with the depo shot. I think it is like all medications that are out there. They all have side effects but we don't all get them.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.